# SDR SWAA2024041070103

- Difficulty date: April 3, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA PAX CABIN EMERGENCY AREA LIGHTS R/H & L/H SIDE INOP<[01] CLEANING LAMP AND BULB BASE.;[02] VERIFIED STEP # 1
